Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Depersonalization from paxil???  (Read 97 times)

0 Members and 1 Guest are viewing this topic.

Offline MR PA

  • Hero Member
  • *****
  • Posts: 517
  • Rec's: 1
  • Gender: Male
    • Poke This Member
Depersonalization from paxil???
« on: July 01, 2014, 12:11:32 AM »
Ive been on paxil about 4 months now and now for a few days i have all day depersonaliztion!

I have in the passt had this system,the worst in 2007 where it lasted a year and i wasnt on paxil..Feel free to look up my older post..

Im really sccared cause its been awhile and ive forgotten how to deal with this..

Im not sure if maybe its cause of some form of withdrawl where my mind need more paxil :(

A month ago i tried quitting paxil it was a nightmare.

Plz anyone dealing with DP/DR reply the support helps way more than any docs can

thanks agian
Bookmark and Share

Offline TarheelBabe1980

  • Sr. Member
  • ****
  • Posts: 497
  • Country: us
  • Rec's: 3
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Depersonalization from paxil???
« Reply #1 on: July 01, 2014, 07:46:45 AM »
I hate this feeling too!!! I myself am on cymbalta, and i am starting to wonder if the drug is worsening this feeling. :(  cant wait to start tapering in a month when i see the doc (to get a lower dose), but the withdrawal will be hell for both of us. When i get depersonalized, my head feels more strange and out of it---like panic surges throughout the day, dizzy spells. I just wish i could do without all these pills so we can start figuring out what causes what?
Bookmark and Share

Offline MR PA

  • Hero Member
  • *****
  • Posts: 517
  • Rec's: 1
  • Gender: Male
    • Poke This Member
Re: Depersonalization from paxil???
« Reply #2 on: July 01, 2014, 05:06:13 PM »
I hate this feeling too!!! I myself am on cymbalta, and i am starting to wonder if the drug is worsening this feeling. :(  cant wait to start tapering in a month when i see the doc (to get a lower dose), but the withdrawal will be hell for both of us. When i get depersonalized, my head feels more strange and out of it---like panic surges throughout the day, dizzy spells. I just wish i could do without all these pills so we can start figuring out what causes what?

omg its the same for me its like a feeling on haven a none stop panic attack,the craziest is when you have a panic attack with depresonalized.Its like the brain stops working.I mostly just stairing at a wall crying my eyes out,thinking i legit gone crazy.:( ty for the reply
Bookmark and Share

Offline TarheelBabe1980

  • Sr. Member
  • ****
  • Posts: 497
  • Country: us
  • Rec's: 3
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Depersonalization from paxil???
« Reply #3 on: July 01, 2014, 06:20:19 PM »
Didnt you also complain that antideps make you more angry about stuff?  They sure do that to me, and I am fed up with this.  Sorry we both feel alll these stupid symptoms.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
13 Replies
2484 Views
Last post October 23, 2009, 10:54:58 PM
by Abnormal-Mindset
5 Replies
2977 Views
Last post August 18, 2010, 12:06:31 PM
by dwatson14
6 Replies
2116 Views
Last post September 05, 2013, 03:11:20 AM
by candice
3 Replies
378 Views
Last post November 30, 2013, 03:16:16 PM
by insights
2 Replies
64 Views
Last post August 08, 2014, 12:01:11 AM
by MR PA